Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
resistanceisfutile

40 mg a day. 1.5 months in, still breakouts , help!

I've been taking accutane for 1.5 months and i had my IB in the first month then it started clearing up good, now its crap again and only chin is extremely red, not the rest of my face, plus i keep getting those little red pimples around my cheeks which is annoying too because i can't shave (cuz i don't want to infect or annoy the acne), anyone else having the same types of problems, please help because i just don't want to go out or see anyone due to the condition of my skin :(

Share this post


Link to post
Share on other sites
I've been taking accutane for 1.5 months and i had my IB in the first month then it started clearing up good, now its crap again and only chin is extremely red, not the rest of my face, plus i keep getting those little red pimples around my cheeks which is annoying too because i can't shave (cuz i don't want to infect or annoy the acne), anyone else having the same types of problems, please help because i just don't want to go out or see anyone due to the condition of my skin :(

Share this post


Link to post
Share on other sites
I've been taking accutane for 1.5 months and i had my IB in the first month then it started clearing up good, now its crap again and only chin is extremely red, not the rest of my face, plus i keep getting those little red pimples around my cheeks which is annoying too because i can't shave (cuz i don't want to infect or annoy the acne), anyone else having the same types of problems, please help because i just don't want to go out or see anyone due to the condition of my skin :(

Give it time. You'll be A-OK.

Share this post


Link to post
Share on other sites

Don't go scaring people! I wouldn't even worry then...your treatment will be for at least 4 months presumably, and many people don't stop breaking out until the end, or even after finishing :)

Share this post


Link to post
Share on other sites

I'm on 40mg per day and things are slowly starting to look up but nothing happened fast. Patience is the key with this drug it would seem.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×